# SDR ASAA0640195

- Difficulty date: February 22, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6924713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD Z ANGLE.  REMOVED AND REPLACED PER SRM 51 40 02.
